# SDR IXXA070003O

- Difficulty date: January 10, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 81,058 hours, 21,925 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 81,058 hours, 21,925 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM FHAW, THE CREW NOTICED THE  HYDRAULIC QUANTITY BEGAN DECREASING. THE CREW RAN THE HYDRAULIC LOSS OF QUANTITY CHECK LIST AND RETURNED TO FHAW AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NUMBER THREE ENGINE HYDRAULIC HIGH PRESSURE LINE LEAKING.  MAINTENANCE REPLACED THE LINE, SERVICED THE HYDRAULIC RESERVOIR.  THE OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE IAW DACO DC8 MM 29-10-12.
